# SDR 20010510SG003

- Difficulty date: February 18, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Swrngn SA227*
- Aircraft serial: 830B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOWN LIGHT DIDN''T COME ON.  THE PRESS TO TEST SHOWED BULB WORKED.  CREW CHECKED FOR GEAR DOWN BY PULLING POWER BACK TO IDLE, THERE WAS NO GEAR HORN SOUNDING.  THIS MEANT THE GEAR WAS DOWN BECAUSE THE HORN IS RUN FROM THE OTHER HALF OF THE GEAR DOWN SWITCH.  GEAR SWITCH FAILURE.  SWITCHES WERE CLEANED, GEAR WAS CYCLED 12 TIMES ON THE JACKS.  NO PROBLEMS WERE NOTED.  AIRCRAFT WAS TEST FLOWN WITH NO PROBLEMS.  AIRCRAFT WAS RETURNED TO SERVICE.  PROBLEM SEEMS TO BE A ONE TIME OR EXTREMELY INTERMITTENT SWITCH PROBLEM.  (M)
